Show simple item record

dc.contributor.authorYılmaz, Mesut
dc.contributor.authorÇelik, Uğur
dc.contributor.authorHasçiçek, Seyhan
dc.date.accessioned2020-06-10T07:28:48Z
dc.date.available2020-06-10T07:28:48Z
dc.date.issued2020en_US
dc.identifier.citationYılmaz, M., Çelik, U. ve Hasçiçek, S. (2020). Radiation recall dermatitis with dabrafenib and trametinib: A case report. World Journal of Clinical Cases, 8(3), 522-526. https://dx.doi.org/10.12998/wjcc.v8.i3.522en_US
dc.identifier.issn2307-8960
dc.identifier.urihttps://dx.doi.org/10.12998/wjcc.v8.i3.522
dc.identifier.urihttps://hdl.handle.net/20.500.12511/5275
dc.description.abstractBACKGROUND Radiation recall dermatitis has been defined as the “recalling” by skin of previous radiation exposure in response to the administration of certain response-inducing drugs. Although the phenomenon is relatively well known in the medical world, an exact cause has not been documented. CASE SUMMARY Here, we report the rare occurrence of radiation recall dermatitis after palliative radiotherapy for bone metastases in a metastatic melanoma patient treated with a combination of dabrafenib and trametinib. CONCLUSION We present a case of radiation recall dermatitis after completion of palliative radiotherapy while being treated with a combination of dabrafenib and trametinib. This is a very rare toxic event, and there is insufficient data to describe prevention strategies. Increased awareness and reporting of cases will help to better explain the association between targeted therapy and the radiation recall phenomenon.en_US
dc.language.isoengen_US
dc.publisherBaishideng Publishing Groupen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial 4.0 International*
dc.rights.urihttps://creativecommons.org/licenses/by-nc/4.0/*
dc.subjectRadiation Recall Dermatitisen_US
dc.subjectMelanomaen_US
dc.subjectRadiotherapyen_US
dc.subjectDabrafeniben_US
dc.subjectTrametiniben_US
dc.subjectCase Reporten_US
dc.titleRadiation recall dermatitis with dabrafenib and trametinib: A case reporten_US
dc.typearticleen_US
dc.relation.ispartofWorld Journal of Clinical Casesen_US
dc.departmentİstanbul Medipol Üniversitesi, Tıp Fakültesi, Dahili Tıp Bilimleri Bölümü, Deri ve Zührevi Hastalıklar Ana Bilim Dalıen_US
dc.authorid0000-0003-0338-8111en_US
dc.identifier.volume8en_US
dc.identifier.issue3en_US
dc.identifier.startpage522en_US
dc.identifier.endpage526en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.12998/wjcc.v8.i3.522en_US
dc.identifier.wosqualityQ3en_US
dc.identifier.scopusqualityQ3en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess